Hi guys, I wrote in last week because I wasn't getting my period, but I finally did, and it was definitely not spotting, it was pretty much almost as heavy as normal. It didn't start until the 6th day and went 2-3 days into my active pills. Today, I'm on the 7th day of my active pills, and when I wipe, the mucous is light pink and there are small dark blood spots inside. One piece of dark red mucous actually was rolled up in my underwear. Sorry for the TMI. I've been on Azurette for 7-8 months now, never had any spotting. What is the reason for this? I haven't had any direct genital contact. Is this normal?
Posts: 10 | From: California | Registered: Mar 2013
| IP: Logged |
I am sorry you are still feeling anxious and worried. However, some spotting now and again is not usually a cause for concern. If I remember correctly, you are also on some medication that has thrown your cycle off before? That may well also be the reason for your spotting. Unfortuantely, we can't really say for sure, because spotting can happen for a lot of reasons (such as stress, or illness, for example).
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8769 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.